# SDR UF6A960701

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 75MA157I
- Condition: Failed
- Location: Avionics Bay
- Part time: 5,489 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SBN - FLT 5764 - NR 1 AVIONICS FAN AND CWP ILLUMINATED JUST PRIOR TO ROTATION.  MAINTENANCE REMOVED AND REPLACED NR 1 AVIONICS COOLING FAN.  SYSTEM OPS CHECK GOOD.  (M)
